# SDR VNAA2010030400013

- Difficulty date: February 28, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 14,017 hours, 14,687 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION DURING TAKEOFF FROM HSV, THE CREW REPORTED A RED GEAR DISAGREE, TRIPLE CHIME AND A RED BOX FOR THE RT MAIN LANDING GEAR ON EICAS.  AIRCRAFT RETURNED TO HSV AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND ADJUSTED THE RT MAIN LANDING GEAR UPLOCK AND THE NOSE LANDING GEAR UPLOCK USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
